CSpace
theasymptoticbehaviorofglobalsmoothsolutionstothemacroscopicmodelsforsemiconductors
Wang Shu1; Hsiao Ling2
2001
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume22Issue:2Pages:195
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44779
Collection中国科学院数学与系统科学研究院
Affiliation1.河南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Shu,Hsiao Ling. theasymptoticbehaviorofglobalsmoothsolutionstothemacroscopicmodelsforsemiconductors[J]. chineseannalsofmathematicsseriesb,2001,22(2):195.
APA Wang Shu,&Hsiao Ling.(2001).theasymptoticbehaviorofglobalsmoothsolutionstothemacroscopicmodelsforsemiconductors.chineseannalsofmathematicsseriesb,22(2),195.
MLA Wang Shu,et al."theasymptoticbehaviorofglobalsmoothsolutionstothemacroscopicmodelsforsemiconductors".chineseannalsofmathematicsseriesb 22.2(2001):195.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Shu]'s Articles
[Hsiao Ling]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Shu]'s Articles
[Hsiao Ling]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Shu]'s Articles
[Hsiao Ling]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.